# SDR SWAA052838

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 18,375 hours, 10,463 cycles
- Engine: Cfmint CFM567B22
- Engine time: 21,524 hours, 12,486 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Part number: J1215P12
- Condition: Torn
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, INFLIGHT SHUTDOWN, DECLARED EMERGENCY.  NR 2 ENGINE FLAMED OUT.  FOUND TORN FUEL PUMP SEAL CAUSING FUEL LEAK.  REMOVED AND REPLACED SEAL PER MM.
